# SDR CA981209011

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: D309
- Condition: Chafed
- Location: Mlg
- Component: SV315
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT AND LANDING GEAR CIRCUIT BREAKER WAS TRIPPED.  MAINTENANCE FOUND THAT THE INSULATION ON THE WIRE COMING FROM DIODE 309 AT TS 305/TS 311 WAS WORN ALLOWING IT TO SHORT OUT.
